# SDR AU970294

- Difficulty date: April 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Grob G115C
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bracket
- Part number: 115C5031
- Condition: Cracked
- Location: Lt Mlg Attach
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LH MAIN LANDING GEAR ATTACHMENT BRACKET CRACKED AT FORWARD LOWER SECTION
